# SDR QXEA2009111300930

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK F/S 785 TO 830 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801.  PREPARED NEW SEAT TRACK FOR INSTALLATION IAW SRM 51-40-11.  ETCHED AND ALODINED NEW SEAT TRACK IAW SRM 51-21-11.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A01.
